| Catalog Number |
48930005 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that a tritanium tl steerable inserter shaft fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.